, Volume 38, Issue 6, pp 1457–1483 | Cite as

Partition Regularity of Generalised Fermat Equations

  • Sofia LindqvistEmail author
Original paper

Mathematics Subject Classification (2000)



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    P. Csikvári, K. Gyarmati and A. Sárközy: Density and Ramsey type results on algebraic equations with restricted solution sets, Combinatorica 32 (2012), 425–449.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    K. Cwalina and T. Schoen: Tight bounds on additive Ramsey-type numbers, preprint (2015).zbMATHGoogle Scholar
  3. [3]
    L. E. Dickson: On the congrence x n+y n+z n≡0 (mod p). Journal für die reine und angewandte Mathematik 135 (1909), 134–141.Google Scholar
  4. [4]
    P. Frankl, R. Graham and V. Rödl: Quantitative Theorems for Regular Systems of Equations, Journal of Combinatorial Theory 47 (1988), 246–261.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    B. Green and T. Sanders: Monochromatic sums and products, Discrete Analysis 5 (2016), 1–43.MathSciNetzbMATHGoogle Scholar
  6. [6]
    S. Lindqvist: The equation x+y =z 2 is not partition regular over Z=p nZ, http: // Scholar
  7. [7]
    J. Schur: Über die Kongruenz x m+y mz m (mod p), Jahresber. Deutschen Math. Verein. 25 (1916), 114–117.Google Scholar
  8. [8]
    T. Tao and V. Vu: Additive Combinatorics, Cambridge University Press, 2010.zbMATHGoogle Scholar

Copyright information

© János Bolyai Mathematical Society and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.University of OxfordOxfordUK

Personalised recommendations